Chemists’ Own® Diclofenac Anti-Inflammatory Pain Relief Gel 50 g & 100 g
Short term (up to two weeks) local symptomatic treatment of the following muscoskeletal inflammatory conditions: a) Acute soft tissue injuries, including sprains, tendinitis and sports injury; b) Localised forms of soft tissue rheumatism, eg tendinitis and bursitis.
Diclofenac Sodium 10mg/g (1% w/w).
Chemists’ Own® Dry Cough & Nasal Decongestant PE 200 mL
Helps suppress dry tickly coughs and night coughing as well as clears runny or blocked noses.
Each 7 mL contains:
Pholcodine 10.5 mg,
Phenylephrine HCl 10.5 mg.
Chemists’ Own® Dry Cough Forte 200 mL
A cough suppressant for the temporary relief of non-productive cough.
Each 5 mL contains:
Pholcodine 15 mg.
Chemists’ Own® Fexo 180 Tablets 180 mg, 10s, 30s, 50s & 70s
Relief of symptoms associated with seasonal allergic rhinitis or urticaria in adults and children aged 12 years and older.
Each tablet contains:
Fexofenadine 180 mg.
Chemists’ Own® Hand Sanitiser 75 mL & 250 mL
Antibacterial hand sanitiser kills 99.99% of germs without water, providing on the go protection. Leaves hands feeling smooth and refreshed.
Ethanol, Water, Acrylates/C10-30 Alkyl Acrylate Crosspolymer, Aloe Barbadensis Leaf Juice, Triethanolamine, Fragrance.
Chemists’ Own® Hand Sanitiser Aloe 75 mL & 250 mL
Antibacterial hand sanitiser kills 99.99% of germs without water, providing on the go protection. Leaves hands feeling smooth and refreshed. Contains aloe vera for long-lasting moisturisation.
Ethanol, Water, Acrylates/C10-30 Alkyl Acrylate Crosspolymer, Aloe Barbadensis Leaf Juice, Triethanolamine, Fragrance, Yellow 5, Blue 1.
Chemists’ Own® Hayfever Allergy Relief Budesonide
For the prevention and treatment of hayfever
budesonide 32μg / spray, nasal spray suspension 0.064% w/v
Chemists’ Own® Hayfever Sinus Relief PE Tablets 24s
Relief of hayfever, sinus and nasal congestion, and sinus pain.
Each tablet contains:
Paracetamol 500 mg,
Phenylephrine HCl 5 mg,
Chlorpheniramine Maleate 2 mg.
Always read the label. Use only as directed. Your pharmacists advice is required. Your pharmacist will advise you whether this product is suitable for you or your condition.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.